# SDR ASAA9510084

- Difficulty date: September 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Out Of Adjust
- Location: L-1 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ANC - FLT NR 59 - CREW REPORTED L-1 DOOR REQUIRES EXCESSIVE FORCE TO OPEN TO CLOSE.  ADJUSTED L-1 DOOR AND LUBED MECHANISM AND OPERATED NORMALLY.  (M)
